Authors

Department of Mathematical sciences, Isfahan University of Technology, Isfahan, Iran

Abstract

If we consider some special conditions, we can assume fundamental group of a topological space as a new topological space. In this paper, we will present a number of theorems in topological fundamental group related to semilocally simply connected property for a topological space.

Keywords

Main Subjects

[1] D.K. Biss, The topological fundamental group and generalization covering space, Topology and its application 124 (2002), 355-371.
[2] W.A. Bogley and A.J. Sieradski, Wieghted combinatorial group theory and wiled metric complexces A.C. Kim(Ed) Groups-Korea'98 de Gruyter, Pusan(2005), 53-80.
[3] J.S. Calcut and J.D. McCarthy, Discreteness and homogeneity of the topological fundamental group, Topology Proc. 34(2009) 339-349.
[4] P. Fabel, Metric spaces with discrete topological fundamental group, Topology Appl., 154(2007), 635-638.
[5] R. Fritsch and R.A. Piccinini, Cellular Structures in Topology, Cambridge University press(1990).
[6] A. Hatcher, Algebraic Topology, Cambridge University press(2002).
[7] E.H. Spanier, Algebraic Topology, McGraw-Hill, New york (1966).